# SDR ASOA20150714148

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 35,124 hours, 19,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT FRAME 10 WAS FOUND TO BE CRACKED BETWEEN STRINGERS 9-10L.  MAINTENANCE R & R THE FRAME IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
